# SDR LR7A2009020200012

- Difficulty date: January 16, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 37,109 hours, 18,299 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Access Panel
- Part number: 3988273
- Condition: Delaminated
- Location: Life Raft
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, FOUND RT INBD LIFERAFT FWD ACCESS PANEL DELAMINATED.  FABRICATED AND REPLACED PANEL IAW LAC MEA 382-57-08-065.
